Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 703539, 4 pages
http://dx.doi.org/10.1155/2014/703539
Research Article

New Periodic Solutions for the Singular Hamiltonian System

School of Business Administration, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 30 May 2014; Accepted 20 October 2014; Published 9 November 2014

Academic Editor: Jianqing Chen

Copyright © 2014 Yi Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By use of the Cerami-Palais-Smale condition, we generalize the classical Weierstrass minimizing theorem to the singular case by allowing functions which attain infinity at some values. As an application, we study certain singular second-order Hamiltonian systems with strong force potential at the origin and show the existence of new periodic solutions with fixed periods.